# SDR DL72S950942

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Crack
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, NR 6 L/E SLAT O/B TRACK    I/B AND O/B SPAR STIFFENER ANGLES CRACKED.  REPLACED STIFFENERS PER MM 57-20-21 PG 813.
